Web of Science: 10 cites, Scopus: 13 cites, Google Scholar: cites
Virtually repelling fixed points
Buff, Xavier (Université Paul Sabatier)

Data: 2003
Resum: In this article, we study the notion of virtually repelling fixed point. We first give a definition and an interpretation of it. We then prove that most proper holomorphic mappings f : U → V with U contained in V have at least one virtually repelling fixed point.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; Versió publicada
Matèria: Fixed point ; Holomorphic index ; Rational-like mapping
Publicat a: Publicacions matemàtiques, V. 47 N. 1 (2003) , p. 195-209, ISSN 2014-4350

Adreça original: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/38072
DOI: 10.5565/PUBLMAT_47103_09


15 p, 164.2 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-03-13, darrera modificació el 2021-07-24



   Favorit i Compartir